MathSciNet Relay Station
MathSciNet bibliographic data
MR1715131 57M27 (57N10)
Goussarov, Mikhail Finite type invariants and $n$-equivalence of $3$-manifolds. C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), no. 6, 517–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement